Please use this identifier to cite or link to this item:
Title: On a regularization method for improper linear programs
Об одном методе регуляризации для несобственных задач линейного программирования
Authors: Popov, L. D.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Citation: Popov L. D. On a regularization method for improper linear programs / L. D. Popov. — DOI 10.21538/0134-4889-2019-25-1-196-206 // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 1. — P. 196-206.
Abstract: We continue the study of alternative duality formation schemes in linear programming based on the symmetric regularization of the Lagrange function simultaneously in the primal and dual variables. A feature of this work is the use of non-Euclidean stabilizing norms. Symmetric bounds for the error of the resulting solution are obtained for the new schemes. The properties of the method are investigated in the case where the constraint system of the original problem is inconsistent. For such problems (improper problems of the first kind), the method gives their generalized solution with an appropriate interpretation. For the improper case, we derive similar estimates for the deviation of the regularized solution from the generalized solution. © 2019 Krasovskii Institute of Mathematics and Mechanics. All rights reserved.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078302570
PURE ID: 9205543
ISSN: 1344889
DOI: 10.21538/0134-4889-2019-25-1-196-206
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078302570.pdf211,89 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.